Stevenson, Danny

Stability for inner fibrations revisited

Theory Appl. Categ. 33, 523-536 (2018)

Summary

In this paper we prove a stability result for inner fibrations in terms of the wide, or fat join operation on simplicial sets. We also prove some additional results on inner anodyne morphisms that may be of independent interest.

Mathematics Subject Classification

55U10

Keywords/Phrases

$\infty$-categories, joins of simplicial sets, inner anodyne morphisms, Cocartesian fibrations

Downloads